# SDR EIAA980218

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HNL - LOG PAGE:  F40104 - DURING CLIMB-OUT APPROXIMATELY 20 MINUTES INTO FLIGHT, NR 4 ENGINE OIL QUANTITY SLOWLY DECREASED TO ZERO, ENGINE SHUT DOWN.  PER EIA PROCEDURES, ENGINE WINDMILLED AT APPROXIMATELY 9 PSI OIL PRESSURE FOR 13 MINUTES, AND REDUCED TO 3 PSI FOR APPROXIMATELY 30 MINUTES.  ENGINE SN 662617 TO BE REMOVED FROM AIRCRAFT.  AWAITING SHOP REPORT.  (X)
